MathSciNet Relay Station
MathSciNet bibliographic data
MR1782750 49J55 (60G44)
Haussmann, Ulrich G.; Suo, Wulin Existence of singular optimal control laws for stochastic differential equations. Stochastics Stochastics Rep. 48 (1994), no. 3-4, 249–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement